The union of balls and its dual shape

H. Edelsbrunner, Discrete & Computational Geometry 13 (1995) 415–440.

Download
No fulltext has been uploaded. References only!

Journal Article | Published
Abstract
Efficient algorithms are described for computing topological, combinatorial, and metric properties of the union of finitely many spherical balls in R(d) These algorithms are based on a simplicial complex dual to a decomposition of the union of balls using Voronoi cells, and on short inclusion-exclusion formulas derived from this complex. The algorithms are most relevant in R(3) where unions of finitely many balls are commonly used as models of molecules.
Publishing Year
Date Published
1995-12-01
Journal Title
Discrete & Computational Geometry
Acknowledgement
Supported by the National Science Foundation, under Grant ASC-9200301, and the Alan T. Waterman award, Grant CCR-9118874.
Volume
13
Issue
1
Page
415 - 440
IST-REx-ID

Cite this

Edelsbrunner H. The union of balls and its dual shape. Discrete & Computational Geometry. 1995;13(1):415-440. doi:10.1007/BF02574053
Edelsbrunner, H. (1995). The union of balls and its dual shape. Discrete & Computational Geometry, 13(1), 415–440. https://doi.org/10.1007/BF02574053
Edelsbrunner, Herbert. “The Union of Balls and Its Dual Shape.” Discrete & Computational Geometry 13, no. 1 (1995): 415–40. https://doi.org/10.1007/BF02574053.
H. Edelsbrunner, “The union of balls and its dual shape,” Discrete & Computational Geometry, vol. 13, no. 1, pp. 415–440, 1995.
Edelsbrunner H. 1995. The union of balls and its dual shape. Discrete & Computational Geometry. 13(1), 415–440.
Edelsbrunner, Herbert. “The Union of Balls and Its Dual Shape.” Discrete & Computational Geometry, vol. 13, no. 1, Springer, 1995, pp. 415–40, doi:10.1007/BF02574053.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar